Journal article icon

Journal article

On lower bounds for the matching number of subcubic graphs

Abstract:
We give a complete description of the set of triples (α, β, γ) of real numbers with the following property. There exists a constant K such that αn3 + βn2 + γn1 - K is a lower bound for the matching number v(G) of every connected subcubic graph G, where ni denotes the number of vertices of degree i for each i.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1002/jgt.22063

Authors


Haxell, PE More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Wiley Publisher's website
Journal:
Journal of Graph Theory Journal website
Volume:
85
Issue:
2
Pages:
336–348
Publication date:
2016
DOI:
ISSN:
0364-9024
URN:
uuid:86b61ad8-eaa6-403e-9c5d-092ce0f08cf8
Source identifiers:
632955
Local pid:
pubs:632955

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP